Alert archive / North Dakota / Frost Advisories in 2008

Frost Advisory 2, NWS Bismarck, ND

May 20, 200812 counties in North Dakota

NWS Bismarck, ND issued this frost advisory at May 20, 2008, 3:49 PM CDT for 12 counties in North Dakota. It took effect at May 21, 2008, 1:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 20, 2008, 3:49 PM CDT (20:49 UTC)
In effect from
May 21, 2008, 1:00 AM CDT
Expired
May 21, 2008, 7:00 AM CDT
In force
6 hr
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, Dickey County, ND, Foster County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Pierce County, ND, Rolette County, ND, Stutsman County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 112 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2008-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2008-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KBIS 202049
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
349 PM CDT TUE MAY 20 2008

...FROST ADVISORY IN EFFECT FOR PORTIONS OF CENTRAL NORTH DAKOTA
LATE TONIGHT...

.A HIGH PRESSURE RIDGE OVER CENTRAL NORTH DAKOTA WILL MOVE SLOWLY
EAST TONIGHT. BY LATE TONIGHT...LIGHT WINDS AND CLEAR SKIES ARE
ANTICIPATED OVER PORTIONS OF CENTRAL NORTH DAKOTA AND ALL OF
EASTERN NORTH DAKOTA. OVERNIGHT LOWS ARE EXPECTED TO DROP INTO THE
LOW TO MIDDLE 30S FROM BOTTINEAU AND BELCOURT...SOUTH THROUGH
RUGBY...HARVEY...CARRINGTON AND JAMESTOWN...TO ASHLEY AND
ELLENDALE IN FAR SOUTH CENTRAL NORTH DAKOTA.

TENDER VEGETATION SHOULD BE COVERED OR BROUGHT INDOORS.

NDZ004-005-012-013-023-025-036-037-047-048-050-051-210500-
/O.NEW.KBIS.FR.Y.0002.080521T0600Z-080521T1200Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON...EDGELEY...
ASHLEY...OAKES
349 PM CDT TUE MAY 20 2008

...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY. 

EXPECT OVERNIGHT LOWS IN THE LOWER TO MIDDLE 30S...WITH CLEAR
SKIES AND LIGHT WINDS. BY LATE TONIGHT...AREAS OF FROST ARE
POSSIBLE.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
2 follow-up statements
000 
WWUS73 KBIS 210112
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
812 PM CDT TUE MAY 20 2008

...FROST ADVISORY IN EFFECT FOR PORTIONS OF CENTRAL NORTH DAKOTA
LATE TONIGHT...

.A HIGH PRESSURE RIDGE OVER CENTRAL NORTH DAKOTA IS FORECAST TO MOVE
SLOWLY EAST TONIGHT. BY LATE TONIGHT...LIGHT WINDS AND CLEAR SKIES
ARE ANTICIPATED OVER PORTIONS OF CENTRAL NORTH DAKOTA AND ALL OF
EASTERN NORTH DAKOTA. OVERNIGHT LOWS ARE EXPECTED TO DROP INTO THE
LOW TO MIDDLE 30S FROM BOTTINEAU AND BELCOURT...SOUTH THROUGH
RUGBY...HARVEY...CARRINGTON AND JAMESTOWN...TO ASHLEY AND
ELLENDALE IN FAR SOUTH CENTRAL NORTH DAKOTA. THE GREATEST CHANCE
FOR FROST WILL BE ACROSS NORTH CENTRAL NORTH DAKOTA IN
VALLEYS...WHERE COLD AIR TENDS TO POOL.

TENDER VEGETATION SHOULD BE COVERED OR BROUGHT INDOORS.

NDZ004-005-012-013-023-025-036-037-047-048-050-051-210915-
/O.CON.KBIS.FR.Y.0002.080521T0600Z-080521T1200Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON...EDGELEY...
ASHLEY...OAKES
812 PM CDT TUE MAY 20 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
WEDNESDAY. 

EXPECT OVERNIGHT LOWS IN THE LOW TO MIDDLE 30S...WITH CLEAR SKIES
AND LIGHT WINDS. BY LATE TONIGHT...AREAS OF FROST ARE POSSIBLE
ESPECIALLY IN VALLEYS.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

SCHECK
000 
WWUS73 KBIS 210915
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
415 AM CDT WED MAY 21 2008

...FROST ADVISORY IN EFFECT FOR EASTERN PORTIONS OF CENTRAL NORTH
DAKOTA THROUGH SUNRISE AND WIND ADVISORY TODAY FOR SOUTHWESTERN
NORTH DAKOTA...

.A HIGH PRESSURE RIDGE FROM CENTRAL CANADA TO THE EASTERN DAKOTAS
THIS MORNING WAS BRINGING COOL DRY AIR TO THE REGION...ESPECIALLY
THE EASTERN PORTION OF THE STATE THIS MORNING. LIGHT WINDS AND
CLEAR SKIES OVER EASTERN PORTIONS OF THE STATE WERE ALLOWING
TEMPERATURES TO DROP INTO THE 30S THIS MORNING. MORNING LOW
TEMPERATURES ARE EXPECTED TO DROP INTO THE LOW TO MIDDLE 30S FROM
BOTTINEAU AND BELCOURT...SOUTH THROUGH RUGBY...HARVEY...CARRINGTON
AND JAMESTOWN...TO ASHLEY AND ELLENDALE IN FAR SOUTH CENTRAL NORTH
DAKOTA. THE GREATEST CHANCE FOR FROST WILL BE ACROSS NORTH CENTRAL
NORTH DAKOTA IN VALLEYS... WHERE COLD AIR TENDS TO POOL.

DEVELOPING LOW PRESSURE IN THE LEE OF THE ROCKIES WILL CONTINUE TO
STRENGTHEN TODAY. THE STRONGEST WINDS TODAY WILL BE OVER
SOUTHWESTERN NORTH DAKOTA...WHERE WINDS OF 25 TO 35 MPH WITH GUSTS
UP TO 45 MPH ARE FORECAST FROM LATE MORNING THROUGH EARLY EVENING.

NDZ031>033-040-041-043-044-211715-
/O.NEW.KBIS.WI.Y.0014.080521T1500Z-080522T0200Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
315 AM MDT WED MAY 21 2008

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT
THIS EVENING. 

DEVELOPING LOW PRESSURE IN THE LEE OF THE ROCKIES WILL CONTINUE TO
STRENGTHEN TODAY. THE STRONGEST WINDS TODAY WILL BE OVER
SOUTHWESTERN NORTH DAKOTA...WHERE WINDS OF 25 TO 35 MPH WITH GUSTS
UP TO 45 MPH ARE FORECAST FROM LATE MORNING THROUGH EARLY EVENING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NDZ004-005-012-013-023-025-036-037-047-048-050-051-211200-
/O.CON.KBIS.FR.Y.0002.000000T0000Z-080521T1200Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON...EDGELEY...
ASHLEY...OAKES
415 AM CDT WED MAY 21 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. 

A HIGH PRESSURE RIDGE FROM CENTRAL CANADA TO THE EASTERN DAKOTAS
THIS MORNING WAS BRINGING COOL DRY AIR TO THE REGION...ESPECIALLY
THE EASTERN PORTION OF THE STATE THIS MORNING. LIGHT WINDS AND
CLEAR SKIES OVER EASTERN PORTIONS OF THE STATE WERE ALLOWING
TEMPERATURES TO DROP INTO THE 30S THIS MORNING. MORNING LOW
TEMPERATURES ARE EXPECTED TO DROP INTO THE LOW TO MIDDLE 30S FROM
BOTTINEAU AND BELCOURT...SOUTH THROUGH RUGBY...HARVEY...CARRINGTON
AND JAMESTOWN...TO ASHLEY AND ELLENDALE IN FAR SOUTH CENTRAL NORTH
DAKOTA. THE GREATEST CHANCE FOR FROST WILL BE ACROSS NORTH CENTRAL
NORTH DAKOTA IN VALLEYS... WHERE COLD AIR TENDS TO POOL.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

JV

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at May 20, 3:17 PM CDT, 32 minutes earlier.

Area forecast discussion, May 20, 3:17 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
317 PM CDT TUE MAY 20 2008

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...
FORECAST PROBLEMS THIS PERIOD WILL BE FROST AND WIND HIGHLIGHTS
EARLY IN THE PERIODS...THEN PRECIPITATION CHANCES LATER IN THE
PERIOD. WILL UTILIZE A NAM/GFS BLEND TODAY.

LATEST SURFACE ANALYSIS SHOWING A SURFACE HIGH EXTENDING INTO EAST
CENTRAL ND FROM CANADA WITH SUPPORTING 500 MB RIDGE FROM NORTHERN
SASKATCHEWAN THROUGH OUR NEIGHBORING MOUNTAIN STATES. PARTLY SUNNY
SKIES AND LIGHT SOUTHEAST WINDS PERSISTING OVER WESTERN FORECAST
ZONES WITH NORTHERLY FLOW AND CLEAR SKIES OVER THE EAST.

WITH SURFACE RIDGE OVER THE EAST EXPECT CLEAR AND DRY CONDITIONS
OVER OUR FAR EASTERN CWA TONIGHT. NAM INDICATES MID TO UPPER 20S
DEW POINTS OVER THE EAST LATE TONIGHT. WITH WINDS DIMINISHING
BEFORE EVENTUALLY PICKING UP FROM THE SOUTHEAST...THINK THERE WILL
BE A FEW HOURS OF FREEZING OR NEAR FREEZING TEMPERATURES BETWEEN 1
AM AND 7 AM CDT. WITH FORECAST LOWS OF 30 TO 35 EXPECTED WILL
ISSUE A FROST ADVISORY...ALTHOUGH WITH LITTLE MOISTURE IN THE
LOWEST LEVELS...NOT MUCH FROST ANTICIPATED. DONT THINK WE WILL BE
BELOW 30 FOR AN EXTENDED PERIOD SO WILL HOLD OFF ON FREEZE WARNING.

TONIGHT THROUGH FRIDAY ALL OBSERVED MODEL GUIDANCE IS FAIRLY
CONSISTENT WITH A DEEP DEVELOPING INVERTED TROF SYSTEM. THIS
ELONGATION WILL EXTEND FROM A LOW IN ALBERTA THROUGH MONTANA AND
THE SOUTHERN ROCKIES BEGINNING EARLY WEDNESDAY AROUND 12Z. WE CAN
EXPECT AN INCREASE IN SOUTHEAST WINDS LATE TONIGHT THROUGH FRIDAY
WITH THE TIGHTENING GRADIENT ACROSS THE UPPER MIDWEST. WILL HOLD
OFF ON ANY WIND HIGHLIGHTS IN THE WEST AT THIS TIME...BUT SUSPECT
WE MAY NEED A WINDS ADVISORY IN THE SOUTHWEST ON WEDNESDAY. VERY
STRONG 85H WINDS IN THE FAR SOUTHWEST...BUT LOW LEVEL INVERSION
SHOULD KEEP THESE FROM WORKING DOWN TO THE SURFACE. 85H WINDS
WEAKEN A BIT DURING THE DAY WEDNESDAY BUT NAM BAKER MONTANA
SOUNDING SHOWS AROUND 45 KNOTS OF WIND AT 825 MB THAT WOULD BE
ABLE TO WORK DOWN TO THE SURFACE. LATER SHIFTS WILL NEED TO
MONITOR FOR ADVISORY/WARNING HIGHLIGHTS IN THE SOUTHWEST ON WED.

AS THE CANADIAN HIGH AND 500 MB RIDGE SLOWLY BREAKS DOWN...MUCH
OF THE PRECIP WITH THIS INVERTED TROF WILL STAY IN EASTERN MONTANA
BEFORE TRICKLING INTO WESTERN NORTH DAKOTA BY THURSDAY. THE GFS
SEEMS TO BE THE MOST AGGRESSIVE WITH THE PRECIP AND ALSO SHOWS
SOME CONVINCING PVA SUPPORT ESPECIALLY EARLY THURSDAY. MOS
GUIDANCE FAIRLY CONSISTENT WITH HIGHS 65 TO 70 AND OVERNIGHT LOWS
45 TO 50.

BY FRIDAY BOTH THE LATEST ECMWF AND GFS BRING A RATHER POTENT
IMPULSE NORTHWARD THROUGH EASTERN MONTANA. WITH OPEN GULF...WE
SHOULD FINALLY SEE SOME DECENT LOW LEVEL MOISTURE REACHING THE
AREA WITH DEWPOINT INCREASING INTO THE 50S. THE ADDED LOW LEVEL
MOISTURE...COMBINED WITH THE UPPER LEVEL SUPPORT FROM THE UPPER
LEVEL SYSTEM WILL INCREASE OUR THUNDERSTORM CHANCES FRIDAY AND
FRIDAY NIGHT.

.LONG TERM...
EXTENDED FORECAST PERIOD BEGINS WITH AN OMEGA BLOCK OVER THE CENTRAL
CONUS WITH A BROAD UPPER LEVEL TROUGH OVER THE ROCKY MOUNTAINS.
ELEVATED CONVECTION ON FRIDAY NIGHT SHOULD BE ONGOING ON SATURDAY
MORNING ESPECIALLY ACROSS THE WESTERN AND NORTHERN PORTIONS OF THE
STATE. SHORTWAVE ENERGY EMBEDDED IN SOUTHWEST FLOW WILL CONTINUE TO
PROPAGATE ACROSS THE CWA AS THE UPPER LEVEL JET AXIS SHIFTS INTO
CENTRAL NORTH DAKOTA SATURDAY. PERSISTENT SSE SURFACE FLOW AHEAD OF
A WESTERN HIGH PLAINS SURFACE TROUGH WITH AN OPEN GULF WILL ADVECT
55-60F DEWPOINTS INTO THE EASTERN PORTIONS OF THE CWA SATURDAY
AFTERNOON...WITH LOWER DEWPOINTS IN THE WEST DUE TO DRY ANTECEDENT
CONDITIONS. WITH DIURNAL HEATING THUNDERSTORMS WILL REDEVELOP ACROSS
THE CWA SATURDAY AFTERNOON WITH CONTINUED CONVECTION INTO SATURDAY
NIGHT WITH THE DEVELOPMENT OF A NEGATIVELY TILTED UPPER LEVEL TROUGH
AND ASSOCIATED UPPER AND LOW LEVEL JETS AND SURFACE CYCLOGENESIS.
SHEAR AND INSTABILITY PROFILES AND PARAMETERS SUPPORT THE
POSSIBILITY FOR SEVERE THUNDERSTORMS SATURDAY AFTERNOON AND INTO THE
OVERNIGHT. MAIN CHALLENGE IS THE TIMING OF THE BREAK DOWN OF THE
CENTRAL CONUS RIDGE/OMEGA BLOCK. MODELS TEND TO BE TOO RAPID IN THE
BREAK DOWN OF THIS SYNOPTIC PATTERN AND WILL DELAY ITS BREAK
DOWN....WHICH IS CURRENTLY SUNDAY ON THE ECMWF/GFS. THE DELAY WILL
BE REFLECTED IN TEMPERATURES WARMER THAN GUIDANCE ESPECIALLY IN THE
EASTERN PORTIONS OF THE CWA INTO EARLY NEXT WEEK...DISCOUNTING TO A
CERTAIN DEGREE THE COOL DOWN ON THE ECMWF/GFS MONDAY AND INTO
TUESDAY AS FLOW TRANSITIONS TO THE NORTHWEST. DIURNALLY DRIVEN
CONVECTION ALSO APPEARS POSSIBLE SUNDAY AND INTO MONDAY WITH
PRE-EXISTING LOW LEVEL MOISTURE WITH A DELAYED BREAK DOWN IN THE
BLOCKING PATTERN.

&&

.AVIATION...
VFR CUMULUS FIELD AT KBIS TAF SITE WILL DISSIPATE AFTER SUNSET IN
ADDITION TO THE GUSTY WIND CONDITIONS AT KJMS. A SURFACE LOW
PRESSURE SYSTEM WILL DEEPEN ACROSS WYOMING TUESDAY TONIGHT WITH AN
INVERTED TROUGH EXTENDING INTO EASTERN MONTANA. AS A RESULT...THE
SURFACE PRESSURE GRADIENT WILL INCREASE ACROSS WESTERN NORTH DAKOTA
TUESDAY EVENING AND INTO THE OVERNIGHT. WINDS WILL TRANSITION TO THE
SOUTHEAST IN WESTERN ND BETWEEN 00-02Z AND INTO CENTRAL ND BY 04-06Z
WEDNESDAY. WIND SPEEDS WILL INCREASE DURING THE OVERNIGHT TO
15-20KTS SUSTAINED WITH GUSTS TO 30KTS BY 12-15Z WEDNESDAY. A
MID LEVEL CLOUD DECK IS ALSO EXPECTED ACROSS WESTERN AND CENTRAL
NORTH DAKOTA TONIGHT. FURTHERMORE...TAFS FOR KDVL AND KTVF HAVE
BEGUN TODAY...ISSUED BY THE NWS OFFICE IN GRAND FORKS.

&&

.FIRE WEATHER...
WILL NEED TO MONITOR THE WEST AND SOUTH CENTRAL FOR POSSIBLE
HIGHLIGHTS ON WEDNESDAY. STRONGEST WINDS WILL BE OVER THE FAR
SOUTHWEST...BUT CURRENTLY WE ARE INDICATING MINIMUM AFTERNOON
PERCENT HUMIDITIES FROM THE LOWER 30S TO LOWER 40S. THE LOWEST
HUMIDITIES WILL LIKELY EXTEND FROM NORTHWEST TO SOUTH CENTRAL
NORTH DAKOTA...BUT WINDS WILL NOT BE AS STRONG OVER THESE AREAS.
DO NOT PLAN ON ISSUING A FIRE WEATHER WATCH AT THIS TIME...BUT IF
CONDITIONS CHANGE...A RED FLAG WARNING COULD BE NEEDED ON
WEDNESDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 1 AM TO 7 AM CDT WEDNESDAY FOR NDZ004-005-
012-013-023-025-036-037-047-048-050-051.

&&

TWH/AYD
Hazardous weather outlook, May 20, 5:37 AM CDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
537 AM CDT TUE MAY 20 2008

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-211045-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
537 AM CDT TUE MAY 20 2008 /437 AM MDT TUE MAY 20 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JV

Nearby

Frost Advisories in North Dakota, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.